RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1974, Volume 10, Number 9, Pages 1662–1672 (Mi de2272)  

Ordinary Differential Equations

Stability of systems of neutral type with a countable number of transformations of the argument

V. P. Skripnik

Moscow Institute of Forestry Engineering

Full text: PDF file (967 kB)

Bibliographic databases:
UDC: 517.929
Received: 12.07.1973

Citation: V. P. Skripnik, “Stability of systems of neutral type with a countable number of transformations of the argument”, Differ. Uravn., 10:9 (1974), 1662–1672

Citation in format AMSBIB
\Bibitem{Skr74}
\by V.~P.~Skripnik
\paper Stability of systems of neutral type with a countable number of transformations of the argument
\jour Differ. Uravn.
\yr 1974
\vol 10
\issue 9
\pages 1662--1672
\mathnet{http://mi.mathnet.ru/de2272}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=361383}
\zmath{https://zbmath.org/?q=an:0303.34060}


Linking options:
  • http://mi.mathnet.ru/eng/de2272
  • http://mi.mathnet.ru/eng/de/v10/i9/p1662

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:53
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020